# SDR AALA202404297639

- Difficulty date: April 20, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 70,902 hours, 32,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO RDU. FLIGHT CREW REPORTED A DOOR AFT CARGO ECAM MESSAGE AFTER TAKEOFF PASSING THROUGH 2000 FT. MESSAGE EXTINGUISHED AFTER LANDING WITH AC UN-PRESSURIZED. THE AIRCRAFT LANDED SAFELY AT RDU WITHOUT FURTHER INCIDENT.   MAINTENANCE ADJUSTED THE AFT CARGO DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
